MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXABILITY¿ ABLATION CATHETER, UNI-D, CURVE F; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter

ABBOTT MEDICAL FLEXABILITY¿ ABLATION CATHETER, UNI-D, CURVE F; catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Model Number A701158
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of a fracture found in the catheter shaft during analysis.The shaft braiding was protruding at the point of the fracture.
 
Additional Manufacturer Narrative
One uni-directional, curve f, flexability ablation catheter was received for evaluation.Investigation revealed a kink in the shaft material at electrode 3 and it was noted that some of the shaft braiding was protruding from the kink.Dissection revealed conductor wire 2 had been fractured at the kink consistent with the open circuit detected and the reported noise issue.Electrodes 1,3 and 4 met specifications of acceptable resistance values.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the kink at electrode 3 and subsequent protruding shaft braiding remains unknown.

Brand Name
FLEXABILITY¿ ABLATION CATHETER, UNI-D, CURVE F
Common Device Name
catheter, percutaneous, cardiac ablation, for treatment of atrial flutter
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22323365
Report Number3008452825-2025-00290
Device Sequence Number15658231
Product Code OAD
UDI-Device Identifier05415067011503
UDI-Public(01)05415067011503(10)9224275(17)260831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberA701158
Device Catalogue NumberA701158
Device Lot Number9224275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown